Hello, I am katie, i'm 16 years old, since i was around 12 I just randomly started fainting no one could find out what was wrong with me i've went to doctors, hospitals an speacialest an now one could figure out what was going on. it stopped for about a year ( i was about 14 then) when i was about 15 my doctors told me i have depression. then aout mid april I started getting really bad panic attakes, it started when it was 420 ( I use to be a heavy stoner but i have cut down) on 420 i smoked half a joint an it was laced with acid so I was thinking that what it just was but then i found out i was having a panic attake over the high, aout a week after that i started having panic attakes everyday, even in school so i had to take a week off school then then stopped for aout 2 month june I got them about twicee a week but then now ( end of july) i've been getting them every day, it starts off with a tight chest then i get light headed then about 10 mins after that my hands start shaking that i can't even move them, i end up falling to the ground an starts to freak out an cry an i black-out an start shaking an it's hard for me to breath an aout 10 mins after that i'm competly fine like nothing happend. an some times i hear weird voices or see people an there not actally there.would anyone know what this is? Sorry that it was so long
I gotta say, that's an intense story.
You need to stay very far away from drugs now on. Is that something you can commit to?
Did the person who put acid into the joint tell you that it had that in there?
If they didn't then they are totally ****** for doing that!
Anyway, it sounds like you are having panic attacks. Quite serious ones too.
The lack of oxygen could be causing voices, hallucinations.
There's medications for these issues.
I think it would be best for you to try them out.
So you should see your doctor, ok?
Will you do that?
It sounds to me like you are tripping because of the drug use. STAY OFF THE DRUGS! I cannot stress that enough. You're only 16 years old and you are heading in a bad direction already. Marijuana use can cause anxiety. I can't even imagine the anxiety that acid would cause. People with anxiety generally don't just pass out on a regular basis. I'd say the drugs are more your problem than anything.
I hardy smoke anymone, an when i got on the acid it was just from some random person selling down ttown so yea... I have talked to my doctor about this an she is no help she just said i just need to stay in coucelling
I did start smoking weed at a young age but i have cut down lots, I havent smoked in 2 months an i still get them allmost everynight an the night it doesnt happen i get all shacky an i start feeling like i'm a ghouts if that make any sence like i'm not even there. an when i was fainting all the time i didn't even smoke at the time
"When I got on the acid it was just from some random person selling downtown,"....do you realize how dangerous that is? You are 16-years old and are doing illegal narcotics. I'm sorry, but it's hard to feel very sorry for you when you are not only breaking the law, but also poisoning your body and then complaining about anxiety. It's time to exercise some common sense and eliminate the drugs all together. Just because you're not smoking every day doesn't mean that the drugs aren't still in your system causing you anxiety.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.